# SDR ASAA2023020542493

- Difficulty date: February 5, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N836VA
- Make and model: Airbus A320-214
- Aircraft serial: 04480
- Aircraft time: 38,643 hours, 12,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5347112420200
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR WEB BETWEEN FLOOR BEAM STA.C69LH -  C70LH@LBL40. TOP SURFACE HAS CORROSION AROUND NUTCLIP HOLES GROUNDED - YES. REMOVED, LOCATED DRILLED, AND INSTALLED NEW SHEAR PLATE REF A320 SRM 51-42-11 AND AIRBUS DWG D53474180 REV V
